Abstract and Applied Analysis
Volume 7 (2002), Issue 3, Pages 135-142
The integral wavelet transform in weighted Sobolev spaces
1Institute of Mathematics, P.O. Box 631, Bo Ho, Hanoi 10 000, Vietnam
2University of Pedagogy Hanoi II, Me Linh, Vinh Phu, Vietnam
Received 27 September 2001
Copyright © 2002 Nguyen Minh Chuong and Ta Ngoc Tri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The integral wavelet transform is defined in weighted Sobolev
spaces, in which some properties of the transform as well as its
asymptotical behaviour for small dilation parameter are studied.